# SDR IPXA2015010985233

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION PS-1, RIGHT KUEGER FLAP ASSY DAMAGED.  REPAIRED DAMAGED AREA AND REPLACED RT KRUGER FLAP IAW MM 27-87-11-401.
